# SDR CALA2024120401399

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 76,603 hours, 28,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 149A765513
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL HANGING DOWN AND MISSING 2 SECTIONS . PANEL NUMBER IS 193AL THE MISSING SECTIONS ARE  12X6 INCHES AND 17X2 INCHES FOR A TOTAL OF 106 SQUARE INCHES. REF GMM 02-30-95.  AND REF LOG PAGE 3074897 ITEM UPDATED WITH SDR WORKED PERFORMED REF LOG PAGE 3074897 PANEL 193AL REPLACED.
